Alert archive / Mississippi / Flash Flood Warnings in 2009
Flash Flood Warning 83, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 29, 2009, 3:00 PM CDT for 6 counties in Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2009, 3:00 PM CDT (20:00 UTC)
- Expired
- Jul 29, 2009, 5:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, MS, Holmes County, MS, Humphreys County, MS, Leflore County, MS, Montgomery County, MS, Sunflower County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 131 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1397 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 499 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 292000
FFWJAN
MSC015-051-053-083-097-133-292200-
/O.NEW.KJAN.FF.W.0083.090729T2000Z-090729T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT WED JUL 29 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI...
NORTHERN HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI...
CENTRAL CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF BLACK HAWK...
SOUTHERN LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...ITTA BENA...GREENWOOD...
NORTHERN MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF WINONA...
SOUTHERN SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...MOORHEAD...INDIANOLA...
* UNTIL 500 PM CDT
* AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
LODI TO COILA TO SWIFTOWN...OR ALONG A LINE EXTENDING FROM 10 MILES
EAST OF WINONA TO BLACK HAWK TO 9 MILES SOUTH OF MOORHEAD...MOVING
NORTHEAST AT 15 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE
ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN THE PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
QUITO...SIDON...SWEATMAN...MALMAISON...TEOC AND NORTH CARROLLTON
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
RAINFALL AMOUNTS FROM ONE TO THREE INCHES IN AN HOUR CAN CAUSE
FLOODING IN THE FOLLOWING AREAS NEAR GREENWOOD: GLENDALE
SUBDIVISION...UNDERPASS ON MAIN STREET...1000 BLOCK OF BROAD
STREET...500 TO 900 BLOCKS OF GRAND BOULEVARD...900 TO 1000 BLOCK OF
STRONG AVENUE 400 BLOCK OF FULTON AND HENRY STREETS AND MITCHELL
STREET IN ITTA BENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3347 8951 3346 8950 3344 8949 3317 9067
3348 9072 3366 8950
$$
GARRETTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 11:17 AM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jul 29, 11:17 AM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1117 AM CDT WED JUL 29 2009 .DISCUSSION...BAND OF DEEPEST MOISTURE AND BEST LOW LEVEL THETAE LIFTING INTO THE DELTA LATE THIS MORNING. MODELS ALSO MAINTAIN HEALTHY 850 MB JET INTO THE REGION SO HAVE INCREASED POPS NWRN ZONES. LATEST SHORTER TERM MODELS AGREE ON DEVELOPING REGION OF RELATIVELY HIGH THETAE VALUES OVER SRN ZONES THIS AFTERNOON SO WILL GENERALLY GO WITH LIKELY POPS ACROSS MUCH OF THE REGION TODAY. ADJUSTED AFTERNOON TEMPS SLIGHTLY WARMER. SEEING MID 80S SOME SRN SITES BEFORE NOON AND WILL SEE SUFFICIENT INSOLATION TODAY FOR LOWER 90S HIGHS AT SOME SRN SITES. .PREV DISCUSSION...WAS LEANING TOWARD THE LOCAL MODEL FOR THE SHORT TERM SOLUTION...THERE WAS SOME AGREEMENT WITH THE RUC. THE LOCAL MODEL SHOWED THE BREAK AND THEN THE DIURNAL ACTIVITY BREAKING OUT IN THE AFTERNOON. SINCE STORMS WERE NOT BACK BUILDING...ALTHOUGH THERE WAS NEW BAND FORMING...LIKE THE IDEA OF A BREAK OR AT LEAST LESS COVERAGE FOR A LITTLE WHILE THIS MORNING. STUCK WITH GUIDANCE POPS...JUST KEPT THE HIGHER VALUES FOR THE AFTERNOON. ALTHOUGH INSTABILITY WILL BE LIMITED...LOOKS LIKE THERE WAS SOME LOW LEVEL SHEAR AVAILABLE. SOUNDINGS SHOW A SLIGHT INCREASE IN WINDS BY THE AFTERNOON. MODELS ALSO SUGGEST LCL HEIGHTS WILL BE DOWN TO 1500 OR 1600 BY THE 18Z. NOT CONVINCED THERE WILL BE SEVERE STORM DEVELOPMENT OR TORNADOES...BUT IT CAN NOT BE COMPLETELY RULED OUT. WILL LIKELY NOT MENTION IN THE HWO. WILL CONTINUE STRONG STORM WORDING WITH GUSTY WINDS AND HEAVY RAIN BEING THE PRIMARY CONCERNS. THE MODELS SHOW THE WEAK BOUNDARY CONTINUING TO DRIFT NORTH...AS AN UPPER WAVE MOVES INTO THE ARKLAMISS TONIGHT. THE BOUNDARY SHOULD BE UP AROUND THE HWY 82 CORRIDOR BY 12Z. WINDS INCREASE SLIGHTLY OVERNIGHT...SO THERE WILL PROBABLY BE THUNDER AND BOUTS OF HEAVY RAIN. THE WEAK BOUNDARY MAY ACTUALLY STALL ACROSS THE NORTHERN ZONES THURSDAY AND REMAIN THE FOCUS FOR THUNDERSTORM DEVELOPMENT...THE NAM DOES NOT MOVE THE BOUNDARY OUT UNTIL LATE THURSDAY. IT SEEMS THE NEXT LOW PRESSURE SYSTEM AND FRONT ARE A LITTLE SLOWER. WENT GUIDANCE POPS FOR TONIGHT ALSO...RAISED VALUES IN THE SOUTH. THINKING WARM ADVECTION SHOWERS WILL CONTINUE FOR MUCH OF THE AREA OVERNIGHT. THOUGHT THE POPS WERE TOO HIGH FOR AREAS SOUTH OF INTERSTATE 20 THURSDAY. WITH ACTIVITY CONCENTRATED ALONG THE BOUNDARY TO THE NORTH...EXPECTED SHOWER/THUNDERSTORM ACTIVITY TO BE MORE SCATTERED IN NATURE. DECIDED TO STILL WITH LIKELY VALUES FOR THE SOUTHERN HALF OF THE CWA. LOOKS LIKE IT WILL BE CLOUDY FOR MUCH OF THURSDAY...SO LOW LEVEL INSTABILITY WILL BE LIMITED AGAIN. HOWEVER...SOUNDINGS CONTINUE TO SUGGEST THERE WILL BE SOME ELEVATED INSTABILITY...MAINLY NORTH...SO STRONG STORM WORDING WILL BE GOOD. RAIN WILL CONTINUE INTO THURSDAY MORNING. MOISTURE/WARM ADVECTION SEEM TO INCREASE AHEAD OF THE APPROACHING FRONT. THE UPPER SHORT WAVE SEEMS TO DIG SOUTH TOWARD EAST TEXAS THURSDAY. GUIDANCE POPS WERE GOOD. KEPT THE BEST VALUES IN THE NORTH OVERNIGHT. LOWERED MODEL TEMPS AGAIN. VALUES SEEMED A LITTLE WARM FOR TODAY AND THURSDAY. CUT VALUES ABOUT 3 DEGREES EACH DAY. MID TO UPPER 80S WAS .LONG TERM...FRIDAY THROUGH SUNDAY...RECENT GLOBAL MODEL TRENDS ARE TO DELAY THE BREAKDOWN OF THE ACTIVE CONVECTIVE PATTERN OVER THE FORECAST AREA...AND IT IS HARD TO ARGUE WITH PERSISTENCE IN MID-SUMMER. SO EXPECT AT LEAST A COUPLE MORE SHORTWAVE TROUGHS MOVING THROUGH THE CYCLONIC FLOW ALOFT TO BRING ADDITIONAL ORGANIZED CONVECTION AS WE GO THROUGH THE WEEKEND. WHILE SYNOPTIC SCALE FORCING IS UNSEASONABLY STRONG...MESOSCALE INFLUENCE IN THE CONVECTIVE EVOLUTION HAS ALSO BEEN STRONG AND THIS MAKES QPF/POP FORECASTS DIFFICULT SEVERAL DAYS OUT. WITH THAT SAID...THE BEST COURSE OF ACTION IS TO FOLLOW MAV POPS THROUGH SATURDAY NIGHT...AND THE 00Z ECMWF/GEFS SUPPORT THE TIMING/PLACEMENT OF RELATIVELY HIGH MEX GUIDANCE POPS. NOT MUCH HAS CHANGED CONCERNING THE CONTINUED POTENTIAL FOR VERY HEAVY RAIN/SVR WEATHER IN THE EXTENDED. PRECIPITABLE WATER AIR > 2 INCHES...20-30KTS OF WESTERLY LOW-MID LEVEL FLOW...AND A 340K+ 850MB THETAE RIDGE FEEDING IN FROM THE WEST SPELL MORE HEAVY RAIN AND FLASH FLOOD POTENTIAL. FOR REASONS STATED ABOVE...FORECAST CONFIDENCE IN PLACEMENT OF THE GREATEST FLOOD POTENTIAL IS LOW. THERE WILL CONTINUE TO BE A CONDITIONAL RISK FOR SEVERE WEATHER GOVERNED BY HOW MUCH DIURNAL HEATING CAN PRECEDE DEVELOPMENT. WILL CONTINUE TO MENTION BOTH THE SEVERE/HEAVY RAINFALL RISKS IN THE HWO. MONDAY THROUGH WEDNESDAY...TO SOME UNKNOWN DEGREE THE SUBTROPICAL RIDGE WILL EXERT MORE INFLUENCE ON ARKLAMISS WEATHER EARLY NEXT WEEK. RISING HEIGHTS WILL RESULT IN SUBSTANTIAL RELAXATION OF THE DEEP LAYER FLOW AND WEAKER SYNOPTIC SCALE FORCING...SUGGESTING THAT TSTM ACTIVITY WILL BECOME MORE DISORGANIZED AND DIURNALLY-DRIVEN. THIS RETURN TO A MORE TYPICAL MID-SUMMER PATTERN IS SUPPORTED BY THE GEFS...AND THE ECMWF HAS TRENDED IN THAT DIRECTION. LOW-END CHANCE POPS AND TEMPERATURES NEAR OR SLIGHTLY ABOVE CLIMATE AVERAGE STILL LOOK REASONABLE. /EC/ && .AVIATION...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS NRN AND CENTRAL ZONES WILL DEVELOP OVER SRN SITES IN THE AFTERNOON IMPACTING NEARLY ALL SITES. SCATTERED SHOWERS AND STORMS WILL CONTINUE FOR THE REGION THROUGH 12Z FRIDAY. EXPECT MVFR CONDITIONS EXPECT IFR WHERE THUNDERSTORMS WITH HEAVY RAINS IMPACT. && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 7/EC 03/17
Hazardous weather outlook, Jul 29, 2:47 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 247 PM CDT WED JUL 29 2009 LAZ015-016-023>026-MSZ028>033-037>039-043>066-072>074-302000- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT- NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE- JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 247 PM CDT WED JUL 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND MOST OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY PERIODS OF HEAVY RAINFALL CAN BE EXPECTED IN SCATTERED THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND EARLY EVENING WITH PONDING WATER POSSIBLE ON ROADWAYS AND IN LOW LYING AREAS. TORRENTIAL DOWNPOURS IN ISOLATED STRONGER STORMS WILL HAVE THE POTENTIAL FOR MORE SIGNIFICANT FLOODING. THUNDERSTORMS WILL DECREASE IN COVERAGE AND INTENSITY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY PERIODS OF STRONG...POSSIBLY SEVERE THUNDERSTORMS...CAN BE EXPECTED THURSDAY NIGHT AND FRIDAY AS ANOTHER WEATHER DISTURBANCE LIFTS ACROSS THE AREA. THE PRIMARY HAZARDOUS WEATHER RISK WITH THESE STORMS WILL BE PERIODS OF TORRENTIAL RAINFALL AND THE POTENTIAL FOR FLOODING. HOWEVER INCREASING WIND FIELDS ACROSS THE AREA WILL ALSO RESULT IN A POTENTIAL FOR A FEW SEVERE STORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THURSDAY NIGHT AND FRIDAY. ARZ074-075-LAZ007>009-MSZ018-019-025>027-034>036-040>042-302000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-HOLMES- ISSAQUENA-SHARKEY-YAZOO- 247 PM CDT WED JUL 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHWEST MISSISSIPPI AND PORTIONS OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND THURSDAY THERE IS A RISK OF A FEW STRONG TO SEVERE STORMS OVER THE NORTHWEST DELTA REGION FOR TONIGHT AND THURSDAY. SOME OF THE STORMS COULD HAVE LOCALLY HEAVY RAINS WITH AMOUNTS OF ONE TO TWO INCHES. THIS COULD LEAD TO FLOODING OF LOW-LYING AND POOR DRAINAGE AREAS. TORRENTIAL DOWNPOURS IN ISOLATED STRONGER STORMS WILL HAVE THE POTENTIAL FOR MORE SIGNIFICANT FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY PERIODS OF STRONG...POSSIBLY SEVERE THUNDERSTORMS...CAN BE EXPECTED THURSDAY NIGHT AND FRIDAY AS ANOTHER WEATHER DISTURBANCE LIFTS ACROSS THE AREA. THE PRIMARY HAZARDOUS WEATHER RISK WITH THESE STORMS WILL BE PERIODS OF TORRENTIAL RAINFALL AND THE POTENTIAL FOR FLOODING. HOWEVER INCREASING WIND FIELDS ACROSS THE AREA WILL ALSO RESULT IN A POTENTIAL FOR A FEW SEVERE STORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT THROUGH FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 17/03
In the hours before
Local storm report, Jul 29, 9:00 AM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
900 AM CDT WED JUL 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM FLASH FLOOD JACKSON 32.32N 90.21W
07/29/2009 HINDS MS TRAINED SPOTTER
WATER REPORTED UP TO THE DOORS OF CARS ON KEELE STREET IN
JACKSON.
&&
27Local storm report, Jul 29, 9:04 AM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
904 AM CDT WED JUL 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD JACKSON 32.32N 90.21W
07/29/2009 HINDS MS EMERGENCY MNGR
FLOODING REPORTED ON RIDGEWOOD ROAD AND OTHER ROADS IN
THE JACKSON AREA. FLOODING ALSO REPORTED AT THE COLONIAL
COUNTRY CLUB AND ON CANTON CLUB CIRCLE.
&&
27Local storm report, Jul 29, 11:11 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1111 AM CDT WED JUL 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLASH FLOOD ROLLING FORK 32.91N 90.88W
07/29/2009 SHARKEY MS LAW ENFORCEMENT
5TH ST IS FLOODED IN TOWN.
0822 AM FLASH FLOOD GLUCKSTADT 32.52N 90.10W
07/29/2009 MADISON MS LAW ENFORCEMENT
STREET FLOODING REPORTED IN THE GLUCKSTADT AREA.
0822 AM FLASH FLOOD FLORA 32.55N 90.31W
07/29/2009 MADISON MS LAW ENFORCEMENT
SOME ROADS ARE UNDER WATER IN THE FLORA AREA.
0830 AM FLASH FLOOD 2 S BENTONIA 32.62N 90.37W
07/29/2009 YAZOO MS EMERGENCY MNGR
A PORTION OF HWY 49 HAD WATER COVERING THE ROADWAY.
0830 AM FLASH FLOOD JACKSON 32.32N 90.21W
07/29/2009 HINDS MS EMERGENCY MNGR
FLOODING REPORTED ON RIDGEWOOD ROAD AND OTHER ROADS IN
THE JACKSON AREA. FLOODING ALSO REPORTED AT THE COLONIAL
COUNTRY CLUB AND ON CANTON CLUB CIRCLE.
0845 AM FLASH FLOOD RIDGELAND 32.42N 90.13W
07/29/2009 MADISON MS LAW ENFORCEMENT
FLASH FLOODING REPORTED IN THE RIDGELAND AREA.
0858 AM FLASH FLOOD JACKSON 32.32N 90.21W
07/29/2009 HINDS MS TRAINED SPOTTER
WATER REPORTED UP TO THE DOORS OF CARS ON KEELE STREET IN
JACKSON.
&&
CMELocal storm report, Jul 29, 2:35 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
235 PM CDT WED JUL 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TORNADO 2 ENE STARKVILLE 33.47N 88.79W
07/28/2009 F0 OKTIBBEHA MS TRAINED SPOTTER
STORM SPOTTER WITNESSED A BRIEF TORNADO TOUCH DOWN JUST E
OF STARKVILLE OFF HWY 82. A BRIEF DEBRIS CLOUD AND
CONDENSATION FUNNEL WAS OBSERVED ACROSS SOME OPEN
FARMLAND.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:05 PM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Claiborne, Copiah, Grenada and 23 more | 12 hr |
| Jul 28, 11:55 PM CDT | Flash Flood Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 3 hr |
| Jul 29, 7:12 AM CDT | Flash Flood Warning | JAN | Hinds, Issaquena, Madison, Warren, Yazoo | 2 hr |
| Jul 29, 8:23 AM CDT | Flash Flood Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 112 min |
| Jul 29, 9:13 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Warren, Yazoo | 24 min |
| Jul 29, 9:58 AM CDT | Flash Flood Warning | JAN | Attala, Holmes, Leake, Madison, Yazoo | 2 hr |
| Jul 29, 2:55 PM CDT | River Flood Warning | JAN | Madison, Yazoo | 6 days |
| Jul 29, 2:55 PM CDT | River Flood Warning | JAN | Hinds, Warren | 8 days |
| Jul 29, 3:37 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 38 min |
| Jul 29, 3:59 PM CDT | Flash Flood Warning | JAN | Bolivar, Leflore, Sunflower, Washington | 3 hr |
| Jul 29, 5:59 PM CDT | Flash Flood Warning | JAN | Washington | 2 hr |
Nearby
Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.